# SDR 99ZZZX3005

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39DK
- Make and model: Lear 35A
- Aircraft serial: 480
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6838
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CMH - LEFT MAIN GEAR NO DOWN AND LOCK INDICATION.  DID A FLY-BY CMH TOWER, LANDING LIGHTS WERE ON.  LANDED, NO PROBLEM.  REMOVED AND REPLACED BULB.  OPS CHECKS OK.
